Alert archive / Iowa / Wind Advisories in 2025
Wind Advisory 11, NWS Des Moines, IA
NWS Des Moines, IA issued this wind advisory at Oct 20, 2025, 2:26 PM CDT for 15 counties in Iowa. It took effect at Oct 21, 2025, 11:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2025, 2:26 PM CDT (19:26 UTC)
- In effect from
- Oct 21, 2025, 11:00 AM CDT
- Expired
- Oct 21, 2025, 6:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Des Moines, IA
Counties Black Hawk County, IA, Bremer County, IA, Butler County, IA, Cerro Gordo County, IA, Emmet County, IA, Franklin County, IA, Grundy County, IA, Hancock County, IA, Humboldt County, IA, Kossuth County, IA, Palo Alto County, IA, Pocahontas County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.4 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2110 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 322 m²/s²
- 0-3 km storm-relative helicity
- 404 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
361 WWUS73 KDMX 201926 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 226 PM CDT Mon Oct 20 2025 IAZ004>007-015>017-023>028-038-039-210530- /O.NEW.KDMX.WI.Y.0011.251021T1600Z-251021T2300Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Grundy-Black Hawk- Including the cities of Laurens, Greene, Garner, Fonda, Waterloo, Clear Lake, Cedar Falls, Algona, Clarion, Parkersburg, Wellsburg, Shell Rock, Dike, Gilmore City, Estherville, Rolfe, Kanawha, Emmetsburg, Lake Mills, Britt, Mason City, Northwood, Manly, Pocahontas, Grundy Center, Forest City, Conrad, Hampton, Clarksville, Belmond, Aplington, Allison, Reinbeck, Eagle Grove, Dumont, Waverly, and Humboldt 226 PM CDT Mon Oct 20 2025 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CDT TUESDAY... * WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of north and north central Iowa. * WHEN...From 11 AM to 6 PM CDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Bury
5 follow-up statements
912 WWUS73 KDMX 210132 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 832 PM CDT Mon Oct 20 2025 IAZ004>007-015>017-023>028-038-039-211145- /O.CON.KDMX.WI.Y.0011.251021T1600Z-251021T2300Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Grundy-Black Hawk- Including the cities of Emmetsburg, Britt, Garner, Estherville, Hampton, Belmond, Dumont, Parkersburg, Forest City, Laurens, Pocahontas, Clarksville, Grundy Center, Fonda, Mason City, Reinbeck, Lake Mills, Kanawha, Clarion, Manly, Cedar Falls, Shell Rock, Clear Lake, Aplington, Waverly, Greene, Northwood, Wellsburg, Eagle Grove, Algona, Rolfe, Dike, Gilmore City, Conrad, Allison, Humboldt, and Waterloo 832 PM CDT Mon Oct 20 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM CDT TUESDAY... * WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of northern Iowa. * WHEN...From 11 AM to 6 PM CDT Tuesday. * IMPACTS...Gusty winds will blow unsecured objects. Tree limbs could fall and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ DMD
137 WWUS73 KDMX 210859 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 359 AM CDT Tue Oct 21 2025 IAZ004>007-015>017-023>028-038-039-211900- /O.CON.KDMX.WI.Y.0011.251021T1600Z-251021T2300Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Grundy-Black Hawk- Including the cities of Humboldt, Fonda, Aplington, Forest City, Emmetsburg, Clarion, Cedar Falls, Belmond, Lake Mills, Kanawha, Conrad, Clear Lake, Garner, Estherville, Algona, Laurens, Reinbeck, Wellsburg, Britt, Dike, Manly, Allison, Dumont, Shell Rock, Eagle Grove, Northwood, Clarksville, Pocahontas, Mason City, Greene, Waterloo, Rolfe, Grundy Center, Waverly, Hampton, Gilmore City, and Parkersburg 359 AM CDT Tue Oct 21 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT THIS EVENING... * WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of northern Iowa. * WHEN...From 11 AM this morning to 6 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Hagenhoff
556 WWUS73 KDMX 211527 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 1027 AM CDT Tue Oct 21 2025 IAZ004>007-015>017-023>028-038-039-212300- /O.CON.KDMX.WI.Y.0011.251021T1600Z-251021T2300Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Grundy-Black Hawk- Including the cities of Gilmore City, Garner, Mason City, Waterloo, Laurens, Clarion, Hampton, Waverly, Lake Mills, Rolfe, Shell Rock, Conrad, Forest City, Kanawha, Clarksville, Dumont, Belmond, Northwood, Fonda, Eagle Grove, Wellsburg, Manly, Estherville, Emmetsburg, Cedar Falls, Humboldt, Reinbeck, Dike, Greene, Allison, Britt, Parkersburg, Aplington, Pocahontas, Grundy Center, Clear Lake, and Algona 1027 AM CDT Tue Oct 21 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of north and north central Iowa. * WHEN...Until 6 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Bury
795 WWUS73 KDMX 211900 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 200 PM CDT Tue Oct 21 2025 IAZ023>026-220500- /O.NEW.KDMX.FR.Y.0001.251022T0700Z-251022T1400Z/ /O.CON.KDMX.WI.Y.0011.000000T0000Z-251021T2300Z/ Pocahontas-Humboldt-Wright-Franklin- Including the cities of Gilmore City, Rolfe, Eagle Grove, Laurens, Pocahontas, Clarion, Belmond, Humboldt, Fonda, and Hampton 200 PM CDT Tue Oct 21 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT WEDNESDAY... * WHAT...For the Wind Advisory, northwest winds 25 to 30 mph with gusts up to 45 mph. For the Frost Advisory, temperatures as low as 32 will result in frost formation. * WHERE...Pocahontas, Humboldt, Wright, and Franklin counties. * WHEN...For the Wind Advisory, until 6 PM CDT this evening. For the Frost Advisory, from 2 AM to 9 AM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Take steps now to protect tender plants from the cold. && $$ IAZ033>037-044>049-057>060-070>073-081>083-092>094-220500- /O.NEW.KDMX.FR.Y.0001.251022T0700Z-251022T1400Z/ Sac-Calhoun-Webster-Hamilton-Hardin-Crawford-Carroll-Greene-Boone- Story-Marshall-Audubon-Guthrie-Dallas-Polk-Cass-Adair-Madison- Warren-Adams-Union-Clarke-Taylor-Ringgold-Decatur- Including the cities of Early, Winterset, Mount Ayr, Manson, Webster City, Ames, Marshalltown, Casey, Atlantic, Fontanelle, Bayard, Creston, Lamoni, Earlham, Bedford, Stuart, New Market, Exira, Waukee, Carlisle, Adair, Greenfield, Eldora, Des Moines, Audubon, Lenox, Fort Dodge, Denison, Leon, Lake City, Wall Lake, Lake View, Norwalk, Rockwell City, Indianola, Corning, Osceola, Pomeroy, Adel, Carroll, Iowa Falls, Perry, Sac City, Odebolt, Guthrie Center, Panora, Boone, Schaller, Jefferson, and Ackley 200 PM CDT Tue Oct 21 2025 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT WEDNESDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Portions of western to north central and west central Iowa. * WHEN...From 2 AM to 9 AM CDT Wednesday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ IAZ004>007-015>017-027-028-038-039-212300- /O.CON.KDMX.WI.Y.0011.000000T0000Z-251021T2300Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Butler-Bremer-Grundy-Black Hawk- Including the cities of Garner, Mason City, Waterloo, Waverly, Lake Mills, Conrad, Shell Rock, Forest City, Kanawha, Clarksville, Dumont, Northwood, Wellsburg, Manly, Estherville, Emmetsburg, Cedar Falls, Reinbeck, Dike, Greene, Allison, Britt, Parkersburg, Aplington, Grundy Center, Clear Lake, and Algona 200 PM CDT Tue Oct 21 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph. * WHERE...Portions of northern and north central Iowa. * WHEN...Until 6 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Bury
398 WWUS73 KDMX 212319 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 619 PM CDT Tue Oct 21 2025 IAZ023>026-220930- /O.EXP.KDMX.WI.Y.0011.000000T0000Z-251021T2300Z/ /O.CON.KDMX.FR.Y.0001.251022T0700Z-251022T1400Z/ Pocahontas-Humboldt-Wright-Franklin- Including the cities of Belmond, Humboldt, Fonda, Laurens, Eagle Grove, Pocahontas, Hampton, Gilmore City, Clarion, and Rolfe 619 PM CDT Tue Oct 21 2025 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT WEDNESDAY... ...WIND ADVISORY HAS EXPIRED... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Franklin, Humboldt, Wright, and Pocahontas Counties. * WHEN...From 2 AM to 9 AM CDT Wednesday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ IAZ004>007-015>017-027-028-038-039-220030- /O.EXP.KDMX.WI.Y.0011.000000T0000Z-251021T2300Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Butler-Bremer-Grundy-Black Hawk- Including the cities of Manly, Garner, Northwood, Conrad, Wellsburg, Waterloo, Reinbeck, Waverly, Parkersburg, Forest City, Clear Lake, Algona, Cedar Falls, Britt, Mason City, Emmetsburg, Clarksville, Grundy Center, Allison, Kanawha, Dumont, Shell Rock, Estherville, Lake Mills, Aplington, Dike, and Greene 619 PM CDT Tue Oct 21 2025 ...WIND ADVISORY HAS EXPIRED... Wind speeds have diminished and thus the advisory will be allowed to expire. Wind gusts up to 40 MPH will be possible at times through the evening. $$ IAZ033>037-044>049-057>060-070>073-081>083-092>094-220930- /O.CON.KDMX.FR.Y.0001.251022T0700Z-251022T1400Z/ Sac-Calhoun-Webster-Hamilton-Hardin-Crawford-Carroll-Greene-Boone- Story-Marshall-Audubon-Guthrie-Dallas-Polk-Cass-Adair-Madison- Warren-Adams-Union-Clarke-Taylor-Ringgold-Decatur- Including the cities of Ames, Adel, Casey, Wall Lake, Guthrie Center, Ackley, Eldora, Waukee, Lenox, Lamoni, Webster City, Boone, Lake View, Creston, Marshalltown, Earlham, Sac City, Early, Mount Ayr, Adair, Winterset, Bayard, Lake City, Panora, Greenfield, Leon, Des Moines, Schaller, Iowa Falls, Bedford, Denison, Stuart, Corning, Pomeroy, Fort Dodge, Jefferson, Perry, Atlantic, Fontanelle, Indianola, Odebolt, Manson, Carroll, Exira, New Market, Audubon, Rockwell City, Norwalk, Carlisle, and Osceola 619 PM CDT Tue Oct 21 2025 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT WEDNESDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Portions of central, south central, southwest, and west central Iowa. * WHEN...From 2 AM to 9 AM CDT Wednesday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ Jimenez
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Oct 20, 12:50 PM CDT, 1 hour 36 minutes earlier. Its key messages:
- Breezy south winds this morning becoming northwest by this afternoon. Northwest wind increase further on Tuesday with gusts of 35-45+ mph expected.
- Showers will move across northern to central Iowa today with wrap around shower in northern Iowa on Tuesday.
- Cooler this week with freezing temperatures Wednesday and Thursday mornings over the northern half of Iowa.
Area forecast discussion, Oct 20, 12:50 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 1250 PM CDT Mon Oct 20 2025 ...Updated for the 18z Aviation Discussion... .KEY MESSAGES... - Breezy south winds this morning becoming northwest by this afternoon. Northwest wind increase further on Tuesday with gusts of 35-45+ mph expected. - Showers will move across northern to central Iowa today with wrap around shower in northern Iowa on Tuesday. - Cooler this week with freezing temperatures Wednesday and Thursday mornings over the northern half of Iowa. && .UPDATE... Issued at 256 AM CDT Mon Oct 20 2025 A surface low is centered across South Dakota early this morning and will move towards the area through the day. Ahead of it south winds will increase, shifting to out of the northwest by this afternoon. Expects gusts today 25-35 mph with strongest winds across northern Iowa. At the same time an area of showers will pass across the area with the cold front, reaching northwest Iowa late this morning and pushing into eastern Iowa late afternoon into the evening. There remains some uncertainty as to how far south showers will stretch, but with model soundings indicating moisture and weakly unstable profiles into at least central Iowa, have expanded precipitation chances south today. After a brief lull in winds overnight, northwest winds increase again on Tuesday with cold air advection into the area. Model soundings show gusts of 35-45+ kts through the mixed layer, especially across northern Iowa. While the highest winds may not mix to the surface, gusts near or over 40s kts - 45 mph - are possible, especially across northern Iowa. Should these trends continue, a wind advisory will likely be needed over portions of the area on Tuesday. On Tuesday precipitation also wraps back around into northern Iowa as the low churns northwest of the area. Stratus will be widespread across much of the area through Tuesday. && .DISCUSSION... Issued at 232 PM CDT Sun Oct 19 2025 Surface analysis today shows a rather strong surface low centered over the eastern Great Lakes, with its influence covering much of the eastern CONUS, while further west a large area of high pressure extends from the Dakotas into Texas. This low pressure that was previously over the Midwest has pushed the showers out of Iowa by the morning, with high pressure leading to dry and clear conditions across Iowa today. A tightened pressure gradient however remains along the eastern half of the state as the aforementioned low pressure gradually moves further away from the region, which has lead to continued breezy conditions. Winds out of the west/northwest have been gusting up to 25-30+ mph this morning into the afternoon, which are a bit higher than forecast as mixing has been quite efficient, so have increase values over the next few hours to account for this and should gradually taper off by late afternoon with the departing low moving further away. Despite the cold air advection overhead, clear skies have warmed temperatures nicely into the upper 50s to low 60s across the state. Tonight into early Monday, the high pressure will gradually descend further south/east out of the region, with a mid-level trough and associated low pressure system over southern Canada into Montana/the Dakota arriving into the Upper Midwest. At the low-levels, winds shift back southwesterly, which will advect warmer air back into the region briefly, keeping temperatures from cooling significantly overnight despite clear skies that would otherwise allow for exceptional radiational cooling, as lows are expected in the 40s. This warmer air as mentioned will be short-lived, but will allow for mild conditions Monday as highs are expected in the 60s to the low 70s. Winds will be breezy as well given the stronger flow and good mixing, with gusts up to 20-30+ mph expected. By mid to late morning Monday, a frontal boundary in associated with the larger system is expected to arrive into northwestern Iowa, tracking eastward across Iowa through the remainder of the day. The forcing and moisture availability overall into Iowa look fairly low per NAM/GFS guidance, with the setup for rainfall mostly over Minnesota/Wisconsin. The Euro continues to suggest more scattered activity into Central Iowa, though the highest moisture content still looks to remain further north. However, cannot rule out low chances for at least light shower activity over northeast Iowa where at least some moisture looks to be, before drying into the evening, as CAMS also indicate. Minimal rainfall totals are expected with any activity that occurs. As the low pressure system continues to mature as it tracks over the Great Lakes, another shot of moisture on the backside of this system looks to bring another chance for light shower activity mainly over north/northeast Iowa Tuesday morning to afternoon before this system exits the region and dry weather returns for all. Otherwise, very strong northwest flow and resulting cold air advection returns into Tuesday, increasing winds across the state expected around 30-40 mph, though isolated higher amounts are possible north. Wind headlines are looking likely Tuesday but will be determined in coordination with surrounding office over the next few forecast cycles. Highs will be rather ''chilly'' in comparison to the warm weather Iowa has experienced for much of the fall so far, with highs only expected through the 50s, warmest south. Mid- level ridging per guidance will be common by midweek, with northwesterly flow remaining into Iowa and plenty of dry air which will keep conditions dry and cool. Highs in the 50s to low 60 are expected to remain through Friday, with lows in the 30s, coolest north at or near freezing. Cannot rule out frost potential with these morning temperatures and lighter winds/clear skies midweek, so any remaining sensitive plants should be brought in or covered by then. In the southwestern CONUS, a shortwave trough ejecting out of California is expected to track eastward, with the ridge further north keeping its track due east into late week, arriving into the southern portion of the Central Plains by Friday afternoon. The GFS indicates returning chances for rain Friday into early Saturday as the northern fringe of a surface low developing within the larger scale trough scrapes southern Iowa, before moving further east away from the state. However, the Euro keeps the activity further south with the bulk of activity over Missouri and south. These differences are expected given this is still several days out, so will monitor over the coming week. && .AVIATION /18Z TAFS THROUGH 18Z TUESDAY/... Issued at 1250 PM CDT Mon Oct 20 2025 Cloud cover will continue to move eastward across Iowa this afternoon to evening, with the potential for light shower activity with highest potential mainly north where PROB30 and TEMPO mentions have been assigned. Otherwise very low chances for showers further south at KDSM and KOTM at this time but will continue to monitor trends. Clouds decrease into the evening, then increase again Tuesday that are expected to bring mid-level clouds for most and even low ceilings north near the end of the current period. Breezy west/southwest winds today will remain until the evening, decreasing slightly tonight before increasing out of the northwest Tuesday, where gusty conditions are expected where values over 30-40 knots are possible. Some isolated LLWS is possible in the morning Tuesday, though confidence is not high enough to include at any one location so have left out of this issuance. && .DMX WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Hagenhoff DISCUSSION...Bury AVIATION...Bury
Hazardous weather outlook, Oct 20, 4:46 AM CDT, 9 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 446 AM CDT Mon Oct 20 2025 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-211000- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- 446 AM CDT Mon Oct 20 2025 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Gusty winds over 40-45 mph may occur on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Hagenhoff
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.